# SDR SWIA201541126

- Difficulty date: April 11, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 33,049 hours, 27,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Tru Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU AFT LATCH CUTOUT CRACKED.  CRACK MEASURES .170".  REMOVED AND INSTALLED NEW LT TRU DOOR LAND, IAW SRM AND REO.
